Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Number of items: 3.

Article

Gutierrez-Pena, Eduardo, Walker, Stephen G. (2005) Statistical decision problems and Bayesian nonparametric methods. International Statistical Review, 73 (3). pp. 309-330. ISSN 0306-7734. (doi:10.1111/j.1751-5823.2005.tb00151.x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10524)
Lijoi, Antonio, Prunster, Igor, Walker, Stephen G. (2004) Extending Doob's consistency theorem to nonparametric densities. Bernoulli, 10 (4). pp. 651-663. ISSN 1350-7265. (doi:10.3150/bj/1093265634) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:585)

Book section

Morgan, Byron J. T. and Besbeas, Panagiotis and Lebreton, Jean-Dominique (2001) New Methodology for Integrated Monitoring of Wild Animal Populations. In: Bulletin of the International Statistical Institute: 53rd Session Proceedings. International Statistical Institute, pp. 361-364. ISBN 90-73592-20-8. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10520)
This list was generated on Sun Nov 28 02:11:12 2021 GMT.